# SDR GAIA01042

- Difficulty date: February 1, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 739 - OSC - AFTER COMPLETION OF C-CHECK MAINTENANCE, EMERGENCY EXIT LIGHTS UNABLE TO SWITCH OFF.  RE-SEATED COCKPIT ENTRY ''EMERGENCY EXIT'' LIGHT.  OPS CHECK GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
